Rigid sets in manifolds

David G. Wright

Banach Center Publications (1986)

  • Volume: 18, Issue: 1, page 161-164
  • ISSN: 0137-6934

How to cite


David G. Wright. "Rigid sets in manifolds." Banach Center Publications 18.1 (1986): 161-164. <http://eudml.org/doc/267821>.

author = {David G. Wright},
journal = {Banach Center Publications},
keywords = {wild embeddings; rigid Cantor set in 3-space},
language = {eng},
number = {1},
pages = {161-164},
title = {Rigid sets in manifolds},
url = {http://eudml.org/doc/267821},
volume = {18},
year = {1986},

AU - David G. Wright
TI - Rigid sets in manifolds
JO - Banach Center Publications
PY - 1986
VL - 18
IS - 1
SP - 161
EP - 164
LA - eng
KW - wild embeddings; rigid Cantor set in 3-space
UR - http://eudml.org/doc/267821
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.